# SDR 2004UALA00600

- Difficulty date: June 21, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Aircraft time: 39,017 hours, 27,192 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 FRAME HAS 4 CRACKS, 2 EACH AT THE STR 3 RT LIGHTENING HOLE, AND 1 EACH AT THE STR 1 AND 2 RT LIGHTENING HOLE.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND REMOVED STRINGER SPLICES FOR ACCESS, INSTALLED REPAIR ANGLE DOUBLER AND STRINGER SPLICES.
